# SDR SWIA200110190

- Difficulty date: August 3, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 35,117 hours, 42,808 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Clip
- Condition: Cracked
- Location: Right Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB NR 19 RIGHT WING INNER SKIN CLIPS CRACKED AT 3 PLACES ONE LOWER, THREE UPPER.REMOVED, FABRICATED AND INSTALLED SKIN CLIPS IAW SRM 51-40-02 AND 51-70-06.
